Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

S. Haberman and A. E. Renshaw, “Generalized Linear Models and Excess Mortality from Peptic Ulcers,” Insurance: Mathematics and Economics, Vol. 9, No. 1, 1990, pp. 147-154. doi:10.1016/0167-6687(90)90012-3

has been cited by the following article: